WIKINDX

TZI Literaturverzeichnis

WIKINDX Resources

Journal Article: BibTeX citation key:  Kreowski2012
H.-J. Kreowski and S. Kuske, "Polynomial Graph Transformability", Theoretical Computer Science, vol. 429, pp. 193–201, 2012.
Added by: Angela Schramm 2013-01-25 10:54:47
 B 
Categories: AG-Kreowski, SQuIS
Creators: Kreowski, Kuske
Collection: Theoretical Computer Science

Number of views:  381
Popularity index:  16.4%

 
wikindx      |     Total Resources:  3135     |     Database queries:  28     |     Script execution:  0.46788 secs